# SDR 2007UALA00497

- Difficulty date: February 16, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 36,124 hours, 12,779 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EEL CONNECTORS HAVE BROKEN BACKSHELLS ON FLOOR BY SIDEWALL AT SEAT ROWS 6L, 7L, 15L, 18L AND 26L.  [5-1-07]  BACKSHELLS REPLACED.
